Zannier, Umberto
Proof of the existence of certain triples of polynomials
Rendiconti del Seminario Matematico della Università di Padova, Tome 117 (2007) , p. 167-174
Zbl 1139.12005 | MR 2351792
URL stable : http://www.numdam.org/item?id=RSMUP_2007__117__167_0

Bibliographie

[B] S. Beckmann, Ramified primes in the field of moduli of branched coverings of curves. J. Algebra, 125, no. 1 (1989), pp. 236-255. MR 1012673 | Zbl 0698.14024

[L] S. Lang, Algebra, Springer-Verlag. MR 1878556 | Zbl 0984.00001

[VW] L. Vaserstein - E. Wheland, Vanishing Polynomial Sums, Comm. in Algebra, 31, no. 2 (2003), pp. 751-772. MR 1968922 | Zbl 1073.12001

[Vo] H. Völklein, Groups as Galois groups, Cambridge Studies in Adv. Math., 53, Camb. Univ. Press, 1996. MR 1405612 | Zbl 0868.12003

[Z1] U. Zannier, Some remarks on the S-unit equation in function fields, Acta Arith. LXIV (1993), pp. 87-98. MR 1220487 | Zbl 0786.11019

[Z2] U. Zannier, On Davenport's bound for the degree of f 3 - g2 and Riemann Existence Theorem, Acta Arith., LXXI (1995), pp. 107-137. MR 1339121 | Zbl 0840.11015

[Z3] U. Zannier, Good reduction of certain covers P1 3 P1 , Israel J. of Math., 124 (2001), pp. 93-114. MR 1856506 | Zbl 1015.14010